Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 201, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Jun 21, 2011, 3:42 PM CDT for Jackson County, Madison County, Marshall County, Alabama. It was in force for 33 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2011, 3:42 PM CDT (20:42 UTC)
- Expired
- Jun 21, 2011, 4:15 PM CDT
- In force
- 33 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
Counties Jackson County, AL, Madison County, AL, Marshall County, AL
The radar
The Northeast Alabama radar (KHTX), 23 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 3:53 PM CDT | TSTM WND DMG | Gurley, AL | MOBILE HOME WAS BLOWN OFF A TRAILER TRANSPORT. |
| Jun 21, 3:56 PM CDT | TSTM WND DMG | 2 W Gurley, AL | TREE WAS BLOWN DOWN AT 791 GURLEY PIKE. |
| Jun 21, 4:10 PM CDT | TSTM WND DMG | Skyline, AL | A TREE WAS BLOWN DOWN ON POWER LINES ON CR 17 IN THE LETCHER COMMUNITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.7 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1996 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 1015 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -76 m²/s²
- 0-3 km storm-relative helicity
- -59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
942
WUUS54 KHUN 212042
SVRHUN
ALC071-089-095-212115-
/O.NEW.KHUN.SV.W.0201.110621T2042Z-110621T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
342 PM CDT TUE JUN 21 2011
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN MADISON COUNTY IN NORTH CENTRAL ALABAMA...
WESTERN JACKSON COUNTY IN NORTHEAST ALABAMA...
NORTH CENTRAL MARSHALL COUNTY IN NORTHEAST ALABAMA...
* UNTIL 415 PM CDT
* AT 342 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PAINT ROCK...AND
MOVING NORTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
TRENTON...
HOLLYTREE...PRINCETON...
ESTILLFORK...HYTOP...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 3482 8634 3497 8607 3492 8592 3446 8628
3464 8650
TIME...MOT...LOC 2042Z 205DEG 41KT 3469 8630
$$
DJN1 follow-up statement
703
WWUS54 KHUN 212103
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
403 PM CDT TUE JUN 21 2011
ALC089-095-212113-
/O.CAN.KHUN.SV.W.0201.000000T0000Z-110621T2115Z/
MARSHALL AL-MADISON AL-
403 PM CDT TUE JUN 21 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MADISON AND NORTH
CENTRAL MARSHALL COUNTIES IS CANCELED...
LAT...LON 3492 8592 3461 8617 3461 8630 3474 8634
3482 8633 3497 8607
TIME...MOT...LOC 2103Z 205DEG 41KT 3483 8615
$$
ALC071-212115-
/O.CON.KHUN.SV.W.0201.000000T0000Z-110621T2115Z/
JACKSON AL-
403 PM CDT TUE JUN 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR WESTERN JACKSON COUNTY...
AT 403 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR TRENTON...OR ABOUT 11
MILES NORTHWEST OF SCOTTSBORO...MOVING NORTHEAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ESTILLFORK AND HYTOP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DAMAGING WINDS UP TO 60 MPH HAVE BEEN REPORTED WITH THIS STORM. THIS
IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 3492 8592 3461 8617 3461 8630 3474 8634
3482 8633 3497 8607
TIME...MOT...LOC 2103Z 205DEG 41KT 3483 8615
$$
DJNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 2:31 PM CDT, 1 hour 11 minutes earlier.
Area forecast discussion, Jun 21, 2:31 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 231 PM CDT TUE JUN 21 2011 .DISCUSSION...WENT MAINLY WITH GFS FOR THIS FCST PACKAGE. STACKED CLOSED LOW OVER THE UPPER MIDWEST WILL SLOWLY MOVE EAST THRU THE END OF THE WORK WEEK. THIS WILL CONTINUE TO PUMP MOISTURE AND DISTURBANCES ACROSS THE TN VALLEY WITH THE CHC OF SHRA/TSRA. AT THE SFC...A LOW WAS OVER IOWA WITH A CDFNT THRU WRN MO AND A WARM FRONT ACROSS THE GREAT LAKES. FOR TONIGHT MAY SEE A FEW STRONG TO SEVERE TSRA FOR THE REST OF THE AFTN/EARLY EVENING DUE TO DAYTIME HEATING AND A VERY MOIST/UNSTABLE ATMOSPHERE. THE MAIN THREAT OF SVR WX WILL BE DAMAGING WIND GUSTS ALONG WITH HVY RAIN. OTHERWISE UNDER MOSTLY CLOUDY SKIES EXPECT ANOTHER WARM MUGGY NIGHT WITH LOWS IN THE LOW/MID 70S. ONE THING TO NOTE IS THAT NAM SHOWS THE CHC OF SHRA/TSRA TAPERING OFF TONIGHT WHILE GFS KEEPS THE PCPN GOING THRU THE OVERNIGHT HOURS. GFS MAY BE OVER DOING THE PCPN THREAT TONIGHT A LITTLE...BUT BASED ON CURRENT STLT/RADAR TRENDS AND HPC PCPN OUTLOOK...GFS LOOKS LIKE THE WAY TO GO ATTM. RAINFALL AMOUNTS TONIGHT COULD BE UP TO ONE INCH ESPECIALLY OVER NWRN AL. FOR WEDNESDAY MRNG THE THREAT OF HEAVY RAIN/TSRA SHOULD BE ON GOING BUT SHOULD BEGIN TO TAPER OFF BY LATE AFTN/EARLY EVENING. WILL KEEP LIKELY POPS FOR THE MRNG/AFTN HOURS ON WEDNESDAY BUT WILL DROP TO LOW CHC POPS BY WEDNESDAY NIGHT. REST OF THE FCST (THURSDAY THRU TUESDAY)...NOT A LOT CONFIDENCE DURING THIS TIMEFRAME SO WILL KEEP LOW POPS GOING THRU THE PERIOD. THERE MIGHT BE A SMALL BREAK IN THE CHC OF PCPN ON THURSDAY. GFS SHOWS ANOTHER FAIRLY STRONG S/W MOVING ACROSS THE CWA ON FRIDAY...THUS WILL GO WITH HIGH CHC POPS. NEXT WEEKEND AND INTO THE BEGINNING OF THE NEXT WORK WEEK STILL LOOKS UNSETTLED AS A CDFNT IS PROGGED TO STALL OUT OVER TN. AGAIN NOT REAL CONFIDANT WITH THIS SCENARIO BUT WILL KEEP LOWS POPS IN. && .PRELIMINARY POINT TEMPS/POPS... HUNTSVILLE 73 88 69 90 71 / 60 60 30 30 40 SHOALS 74 88 70 91 70 / 60 60 30 30 40 VINEMONT 73 86 69 89 70 / 60 60 30 30 40 FAYETTEVILLE 73 86 68 88 68 / 50 60 30 30 40 ALBERTVILLE 74 87 69 89 68 / 50 60 30 30 40 FORT PAYNE 69 85 67 87 67 / 50 60 30 30 40 && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && 07
Hazardous weather outlook, Jun 21, 12:20 PM CDT, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 1220 PM CDT TUE JUN 21 2011 ALZ001>010-016-TNZ076-096-097-220500- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-MARSHALL-JACKSON-DEKALB-CULLMAN- MOORE-LINCOLN-FRANKLIN TN- 1220 PM CDT TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED THUNDERSTORMS WILL AFFECT THE CENTRAL TENNESSEE VALLEY THROUGH TONIGHT...AS WEAK UPPER LEVEL DISTURBANCES TRAVERSE ACROSS THE REGION. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS...SMALL HAIL AND LOCALLY HEAVY RAINFALL. A FEW LOCALLY SEVERE STORMS ARE POSSIBLE LATE THIS AFTERNOON AND THIS EVENING...WITH THE PRIMARY THREAT BEING BRIEF DAMAGAING WIND GUSTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... AN UNSETTLED WEATHER PATTERN WITH A CHANCE FOR SHOWERS AND THUNDERSTORMS EACH DAY WILL CONTINUE THROUGH THE WEEKEND. THE STRONGER STORMS DURING THIS PERIOD WILL BE CAPABLE OF GUSTY WINDS... FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL. A FEW STORMS COULD BECOME SEVERE...WITH THE MAIN THREAT DAMAGING WINDS. THUNDERSTORMS WILL BE MOST NUMEROUS WEDNESDAY AND WEDNESDAY EVENING AS A COLD FRONT APPROACHES THE REGION. HIGH ATMOSPHERIC MOISTURE LEVELS COULD LEAD TO LOCALLY HEAVY RAINFALL...WITH ISOLATED INSTANCES OF FLASH FLOODING AN ADDITIONAL THREAT. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Jun 21, 1:42 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 142 PM CDT TUE JUN 21 2011 ALZ006-TNZ096-211915- LINCOLN-MADISON- 142 PM CDT TUE JUN 21 2011 ...SIGNIFICANT WEATHER ADVISORY FOR LINCOLN AND MADISON COUNTIES UNTIL 215 PM CDT... AT 136 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HAZEL GREEN...OR NEAR MERIDIANVILLE...MOVING NORTHEAST AT 30 MPH. PEA SIZE HAIL IS EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... LINCOLN. CRYSTAL SPRINGS...FLINTVILLE. KELSO. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. && LAT...LON 3516 8654 3507 8631 3484 8656 3490 8667 TIME...MOT...LOC 1842Z 213DEG 25KT 3493 8656
Special weather statement, Jun 21, 3:07 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
307 PM CDT TUE JUN 21 2011
ALZ008-010-212045-
DE KALB-MARSHALL-
307 PM CDT TUE JUN 21 2011
...SIGNIFICANT WEATHER ADVISORY FOR DEKALB AND MARSHALL COUNTIES
UNTIL 345 PM CDT...
AT 306 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ARAB TO HYATT TO
ALTOONA...MOVING NORTHEAST AT 35 MPH.
PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
UNION GROVE...RABBIT TOWN.
GUNTERSVILLE...ALBERTVILLE.
HEBRON...HUSTLEVILLE.
MCVILLE.
WHITON...PAINTER.
GRANT.
THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3423 8643 3429 8646 3431 8658 3439 8658
3452 8638 3451 8633 3456 8630 3461 8622
3456 8614 3452 8614 3452 8609 3448 8609
3448 8604 3444 8597 3420 8593 3418 8619
3410 8631
TIME...MOT...LOC 2008Z 233DEG 29KT 3434 8647 3423 8631
3402 8627
DJNSpecial weather statement, Jun 21, 3:13 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
313 PM CDT TUE JUN 21 2011
ALZ006-212100-
MADISON-
313 PM CDT TUE JUN 21 2011
...SIGNIFICANT WEATHER ADVISORY FOR MADISON COUNTY UNTIL 400 PM
CDT...
AT 312 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MADISON...MOVING NORTHEAST AT 35 MPH.
PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
HARVEST...HUNTSVILLE.
NORMAL...TONEY.
GLADSTONE...MERIDIANVILLE.
MOORES MILL.
HAZEL GREEN...FISK.
NEW MARKET.
THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3500 8631 3462 8669 3468 8679 3483 8679
3500 8668
TIME...MOT...LOC 2013Z 216DEG 31KT 3475 8671
DJNLocal storm report, Jun 21, 3:23 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
323 PM CDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM TSTM WND DMG DOUGLAS 34.17N 86.32W
06/21/2011 MARSHALL AL LAW ENFORCEMENT
FIFFTY TO SIXTY MPH WINDS WERE REPORTED AND BLEW OFF SOME
AWNING AT A SCHOOL.
&&
KWEBERSpecial weather statement, Jun 21, 3:29 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
329 PM CDT TUE JUN 21 2011
ALZ016-212115-
CULLMAN-
329 PM CDT TUE JUN 21 2011
...SIGNIFICANT WEATHER ADVISORY FOR CULLMAN COUNTY UNTIL 415 PM
CDT...
AT 329 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTH OF GOOD HOPE...OR 10 MILES SOUTH OF
CULLMAN...MOVING NORTHEAST AT 55 MPH.
WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
PHELAN...CULLMAN.
WALTER...SOUTH VINEMONT.
FAIRVIEW...HOLLY POND.
BAILEYTON.
JOPPA.
THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3389 8704 3397 8709 3431 8691 3429 8646
3425 8649 3425 8652 3420 8655 3409 8666
3409 8669 3407 8668 3395 8681 3391 8691
3388 8692
TIME...MOT...LOC 2029Z 220DEG 47KT 3406 8683
DJNLocal storm report, Jun 21, 3:40 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
340 PM CDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG 1 NNE ARAB 34.33N 86.49W
06/21/2011 MARSHALL AL EMERGENCY MNGR
TREES BLOWN DOWN ON HIGHWAY 69.
0320 PM TSTM WND DMG 3 WNW PAINTER 34.33N 86.12W
06/21/2011 MARSHALL AL EMERGENCY MNGR
TREES BLOWN DOWN ON 4TH STREET.
&&
KWEBERThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 11:19 AM CDT | Special Weather Statement | HUN | Madison | 26 min |
| Jun 21, 1:11 PM CDT | Special Weather Statement | HUN | DeKalb | 34 min |
| Jun 21, 2:55 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale, Lawrence | 35 min |
| Jun 21, 3:07 PM CDT | Special Weather Statement | HUN | Marshall | 38 min |
| Jun 21, 3:13 PM CDT | Special Weather Statement | HUN | Madison | 47 min |
| Jun 21, 3:19 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison, Marshall | 26 min |
| Jun 21, 3:26 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale, Lawrence, Limestone | 49 min |
| Jun 21, 3:29 PM CDT | Special Weather Statement | HUN | Cullman | 46 min |
| Jun 21, 3:39 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison | 36 min |
| Jun 21, 3:46 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Marshall | 29 min |
| Jun 21, 4:06 PM CDT | Severe Thunderstorm Warning | HUN | Cullman, DeKalb, Madison, Marshall, Morgan | 24 min |
| Jun 21, 4:07 PM CDT | Severe Thunderstorm Warning | HUN | Jackson | 38 min |
| Jun 21, 4:17 PM CDT | Severe Thunderstorm Warning | HUN | Madison | 28 min |
| Jun 21, 4:26 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson, Madison, Marshall, Morgan | 34 min |
| Jun 21, 4:50 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson, Madison | 40 min |
| Jun 21, 4:50 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson | 25 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.